# SDR BB07064

- Difficulty date: August 13, 2007
- Submitted: August 13, 2007
- Operation: Air carrier
- Aircraft: N930UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27145
- Aircraft time: 48,045 hours, 19,640 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 2012
- Part serial: 9700
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE L4 AND R4 DOOR ESCAPE SLIDE LIGHTS INOPERATIVE.  REPLACED THE BATTERY CHARGER.  NO FURTHER FAULTS.
